# SDR SWIA200413085

- Difficulty date: March 23, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 24,555 hours, 33,528 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warn Panel
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S STALL WARNING INDICATOR WILL NOT TEST.  REPLACED STALL WARNING TEST PANEL.  OPS CHECKS GOOD.  P/N: 120-34428-505, SN OFF: 120186.
